# SDR ASOA2016081615278

- Difficulty date: August 16, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 35,375 hours, 32,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS INOPERATIVE, TWO IN THE CABIN & TWO EXTERNAL EMERENCY LIGHTS.   TROUBLESHOT IAW WDM 33-52-00 AND 33-51-00 AND FOUND BATTERY PACK NR 4 TO BE BAD.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-04-000-801, AND AMM 33-51-04-400-801. SELF TEST OF BATTERY PACK AND CHARGER ASSEMBLY TESTED GOOD IAW AMM 33-51-04-740-005.  ALL LIGHTS WORKING.
